On the Montmort-Moivre Problem

Jordán, Károly: On the Montmort-Moivre Problem. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (1). pp. 144-147. (1922)

[img] Cikk, tanulmány, mű
math_001_144-147.pdf

Download (864kB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1922
Volume: 1
Page Range: pp. 144-147
ISSN: 0324-5462
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13288

Actions (login required)

View Item View Item